MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. BLOOD ADMINISTRATION SET; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. BLOOD ADMINISTRATION SET; SET, ADMINISTRATION, INTRA
Catalog Number 490321
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) used sample without packaging was returned for evaluation in connection with this incident.The sample was visually examined and no manufacturing defects were noted.The sample was also tested for leakage at 10 psig per specification with passing results.No leakage was noted from any location of the set.We will maintain this report for further references and continue to monitor other reports for similar occurrences.Note: this case is being filed retrospectively as a result of a review of recent customer complaint information.Based on a new complaint case and an updated procedure, it was determined that this case is reportable in accordance with the requirements of 21 cfr 803.B.Braun has conducted a retrospective review for all complaints of similar nature in accordance with b.Braun internal procedures.
 
Event or Problem Description
As reported by the user facility: while priming the set with saline, it started leaking at the drip chamber.No patient injury reported.

Brand Name
BLOOD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key7274435
Report Number9614279-2018-00028
Device Sequence Number11019922
Product Code FPA
UDI-Device Identifier04046964540363
UDI-Public04046964540363
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K931377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number490321
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2015
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2015
Initial Report FDA Received Date02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1